MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR
Model Number 03.111.038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: hxx.Complainant part is not expected to be returned for manufacturer review / investigation.Reporter is synthes sales consultant.A device history record (dhr) review was conducted: part: 03.111.038, lot: 2734804, manufacturing site: (b)(4), release to warehouse date: 17.May 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during procedure, the scrub tech was putting the t8 screwdriver attachment onto the handle with quick coupling, the end cap fell off onto the floor.Surgery was successfully completed without delay by using the screwdriver without the endcap.There was no patient consequence.Concomitant device reported: stardrive screwdriver shaft t8 105 mm (part #: 314.467, lot # unknown, quantity # 1).This report is for one (1) handle with quick coupling.This is report 1 of 1 for complaint (b)(4).

Brand Name
HANDLE WITH QUICK COUPLING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9009681
Report Number2939274-2019-60491
Device Sequence Number16649856
Product Code LXH
UDI-Device Identifier10886982072368
UDI-Public(01)10886982072368
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.038
Device Catalogue Number03.111.038
Device Lot Number2734804
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1